# SDR DL764071500

- Difficulty date: November 10, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 24,498 hours, 7,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 30 GF THRU 37GF ARE INOP.  REMOVED AND REPLACED BATTERY PACK IAW B767-400 MM 33-51-07-022-005.  OPS CHECKS GOOD IAW B767-400 MM 33-51-07-022-05.
